MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ENDOPATH XCEL; Laparoscope, General and Plastic Surgery

Ethicon Endo-Surgery, LLC. ENDOPATH XCEL; Laparoscope, General and Plastic Surgery
Catalog Number B12LT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure the defect noticed during surgery at the internal tip of the port.When brought to surgeon's attention, they stated that many have been why placing the port felt hard.Curve noticed outwards on the lip of the device.Patient outcome/consequences: n/a.No further information available as reporter details have not been disclosed (confidential).
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/15/2026.D4 batch # unk.B3: only event year known: 2026.An analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this lot.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: is the current patient status known? was there any patient consequence or change in the post-operative care of the patient as a result of the event?.

Brand Name
ENDOPATH XCEL
Common Device Name
Laparoscope, General and Plastic Surgery
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50772252
Report Number3005075853-2026-07532
Device Sequence Number13117907
Product Code GCJ
UDI-Device Identifier10705036001164
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Type of Report Initial
Report Date (Section B) 09/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB12LT
Device Lot Number101E16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown